# SDR NWAA071949987

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- Aircraft time: 89,381 hours, 68,129 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AS THE AIRCRAFT CLIMBED AFTER DEPARTING DFW, THE CREW NOTICED THE LOSS OF FLUID QUANTITY AND PRESSURE FROM THE RIGHT HYDRAULIC SYSTEM.  COM PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT CONTINUED TO SCHEDULED DESTINATION.  AFTER LANDING UNEVENTFULLY THE LANDING GEAR WAS PINNED AND THE AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE FOUND FLUID LEAKING FROM A LINE COMING OUT OF THE AUXILIARY PUMP.  ELECTRICAL WIRES HAD CHAFED BOTH THE WIRES AND THE LINE TO FAILURE.  THE WIRE HARNESS, THE AUX PUMP, THE ENGINE PUMP, AND FILTERS WERE ALL REPLACED.  LEAK CHECK WAS GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE.
